Two Fσδ ideals

Ilijas Farah, Sławomir Solecki

Research output: Contribution to journalArticlepeer-review


We find two Fσδ ideals on ℕ neither of which is Fσ whose quotient Boolean algebras are homogeneous but nonisomorphic. This solves a problem of Just and Krawczyk (1984).

Original languageEnglish (US)
Pages (from-to)1971-1975
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number6
StatePublished - Jun 2003
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Two Fσδ ideals'. Together they form a unique fingerprint.

Cite this